# SDR SMIA200803702

- Difficulty date: February 4, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 13,700 hours, 12,145 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348949
- Part serial: 00113885
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4548 CREW REPORTED AT GEAR EXTENSION.  EICAS BREAK OUTBOARD INOP.  CREW DECLARED AN EMERGENCY MESSAGE REMOVED AFTER LANDING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 DAU IAW EMB 140 AMM 32-41-02.  CHECKS GOOD, NO DEFECTS NOTED.  PERFORMED LANDING EXTENSION  AND RETRACTION , AMM 32-34-00.  NO DEFECTS NOTED, AIRCRAFT RETURNED TO SERVICE.
